| Catalog Number |
103401 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an external fluid leak was observed on one unit of gambro cartridge during priming.It was observed that the chamber was cracked on the dialyzer line.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The actual device and one (1) photograph of the actual sample was received for evaluation.Visual inspection of the actual sample and the photograph observed a fracture in the arterial chamber.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.